Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The fixed-point index and the fixed-point theorems of $ 1$-set-contraction mappings


Author: Guozhen Li
Journal: Proc. Amer. Math. Soc. 104 (1988), 1163-1170
MSC: Primary 47H10; Secondary 47H09
DOI: https://doi.org/10.1090/S0002-9939-1988-0969052-9
MathSciNet review: 969052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: W. V. Petryshyn [1] studied the fixed-point theorem of $ 1$-set-contraction mappings. This paper gives the definition of the fixed-point index of $ 1$-set-contraction mappings and the concept of semiclosed $ 1$-set-contraction mappings; then we obtain some fixed-point theorems about it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 47H09

Retrieve articles in all journals with MSC: 47H10, 47H09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0969052-9
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society